# SDR DALA2018031201652

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1310-1317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  RT SIDE BS 1310 TO 1317,  CORROSION FOUND ON THE ZEE ANGLE WHERE THE SCREWS ARE LOCATED.  REMOVED & REPLACED THE ANGLE IAW SRM 51-40-02, & DWG 146N5390, REV-  .
